Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017 (2017), Article ID 7208216, 10 pages
https://doi.org/10.1155/2017/7208216
Research Article

A Computable Measure of Algorithmic Probability by Finite Approximations with an Application to Integer Sequences

1Grupo de Lógica, Lenguaje e Información, Universidad de Sevilla, Sevilla, Spain
2Algorithmic Nature Group, LABORES, Paris, France
3Algorithmic Dynamics Lab, Center for Molecular Medicine, Science for Life Laboratory (SciLifeLab), Department of Medicine, Solna, Karolinska Institute, Stockholm, Sweden
4Group of Structural Biology, Department of Computer Science, University of Oxford, Oxford, UK

Correspondence should be addressed to Hector Zenil; moc.liamg@clinezh

Received 19 February 2017; Revised 22 June 2017; Accepted 7 August 2017; Published 21 December 2017

Academic Editor: Giacomo Innocenti

Copyright © 2017 Fernando Soler-Toscano and Hector Zenil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fernando Soler-Toscano and Hector Zenil, “A Computable Measure of Algorithmic Probability by Finite Approximations with an Application to Integer Sequences,” Complexity, vol. 2017, Article ID 7208216, 10 pages, 2017. doi:10.1155/2017/7208216